On characterizing and generalizing the optional $m$-stability property for pricing set

Berkaoui, Abdelkarem . Statistics & Probability Letters 2013. 83 (3) :856-862

Locate this article in:

Bibtex

@article{CIS-266167,
  Author = {Berkaoui, Abdelkarem},
  Title = {On characterizing and generalizing the optional $m$-stability property for pricing set},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {3},
  Year = {2013},
  Pages = {856--862},
  Keywords = {Backward stochastic differential equation, converse comparison theorem, finite time intervals, coherent pricing measure, switch-stability}
}

Similar articles